# SDR DALA2021040502000

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 88,724 hours, 40,265 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 0676 -ATB/GEAR- DUE TO LANDING GEAR DISAGREE EICAS MESSAGE AFTER GEAR RETRACTION. RAN QRH AND PERFORMED ALT GEAR EXTENSION, NO GREEN LIGHT FOR THE NOSE GEAR. CORRECTIVE ACTION: FOUND NOSE LANDING GEAR PROX SWITCH S1078 FAR ON GROUND WITH .090 GAP. ADJUSTED GAP PERFORMED MULTIPLE NOSE GEAR SWINGS IAW AMM 32-61.
